Dermatology Community
Skin peeling off Hands and feet
About This Community:

This forum is for questions regarding Dermatology - rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Skin peeling off Hands and feet

Hi
For the past month or so I have had problems with the skin on my hands and feet.  It started with little raised lumps on the skin filled with a clear liquid, they seem to dry up and then the skin peels.  Now my hands and one foot are peeling all over.  It started on my feet so I thought it was tinea or some other fungal infection, but I have tried anti-fungal creams which haven't worked.
Any idea what this might be and how i can get rid of it?
Related Discussions
  • dry skin (1 replies):
    my face is extremely dry to the point of constantly peel...[more]
  • Skin Peeling (1 replies):
    Well I'm 17.. And a few weeks ago I realized I have this...[more]
  • skin peeling on hands an feet (3 replies):
    my daughter is 9 the skin on her hands an feet are peeli...[more]
  • confused (1 replies):
    ever since I started taking Prozac 40 mg. for depression...[more]
  • m (1 replies):
    m This discussion is related to skin peeling of in lay...[more]
Avatar f tn
Hi,

There are several causes of the symptoms that you are having including blisters, eczema, psoriasis, sun burns, etc.

http://en.wikipedia.org/wiki/Blister

Most blisters heal naturally and do not require medical attention. As new skin grows beneath the blister, the fluid contained within it will be slowly reabsorbed by the body and the skin on top will dry and peel off.

Apply calamine lotion at the site of the lesions and see if it helps. You could take some oral antihistamine medications like cetrizine or loratadine. You need to maintain a good personal hygiene .

Anti-itch drugs, often antihistamine, may reduce the itch during a flare up of eczema, and the reduced scratching in turn reduces damage and irritation to the skin.

For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone or desonide), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).

Eczema can be exacerbated by dryness of the skin. Moisturizing is one of the most important self-care treatments for sufferers of eczema. Keeping the affected area moistened can promote skin healing and relief of symptoms.

http://en.wikipedia.org/wiki/Eczema

It would be advisable to consult a skin specialist for the symptoms and a proper clinical examination.

Let us know if you need any other information and post us on how you are doing.

Regards.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
209987 tn?1451939065
Blank
tschock
AB
4851940 tn?1385441629
Blank
jemma116
United Kingdom
Avatar f tn
Blank
ingeb
Oslo, Norway